# SDR AALA20160304002

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 73,134 hours, 38,537 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AUTO SPOILER DO NOT USE LIGHT ILLUMINATED WITH RT MAIN GEAR UNSAFE INDICATION.  ACFT YAW & NOISE WAS NOTED BY FLIGHT CREW & FLIGHT ATTENDANTS.  GEAR WAS CYCLED IAW QRH PROCEDURE WITH SAME RESULTS.  AN EMER WAS DECLARED.  ACFT RETURNED WITHOUT FURTHER INCIDENT.  THE ACFT WAS GNDED.  REPLACED RT MLG ACTUATOR IAW AMM 32-32-02 DUE TO INTERNAL STOP BROKEN.  ALSO REPLACED RT MLG ACTUATOR UPPER & LOWER LINKS DUE TO DAMAGE CAUSED BY ACTUATOR FAILURE.
